oru.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Symmetric matrix pencils: codimension counts and the solution of a pair of matrix equations
Department of Computing Science and HPC2N, Umeå University, Umeå, Sweden.ORCID-id: 0000-0001-9110-6182
Department of Computing Science and HPC2N, Umeå University, Umeå, Sweden.
Ukrainian Acad Sci, Kiev, Ukraine.
2014 (engelsk)Inngår i: The Electronic Journal of Linear Algebra, ISSN 1537-9582, E-ISSN 1081-3810, Vol. 27, s. 1-18Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

The set of all solutions to the homogeneous system of matrix equations (X-T A + AX, X-T B + BX) = (0, 0), where (A, B) is a pair of symmetric matrices of the same size, is characterized. In addition, the codimension of the orbit of (A, B) under congruence is calculated. This paper is a natural continuation of the article [A. Dmytryshyn, B. Kagstrom, and V. V. Sergeichuk. Skew-symmetric matrix pencils: Codimension counts and the solution of a pair of matrix equations. Linear Algebra Appl., 438:3375-3396, 2013.], where the corresponding problems for skew-symmetric matrix pencils are solved. The new results will be useful in the development of the stratification theory for orbits of symmetric matrix pencils.

sted, utgiver, år, opplag, sider
2014. Vol. 27, s. 1-18
Emneord [en]
Pair of symmetric matrices, Matrix equations, Orbits, Codimension
HSV kategori
Identifikatorer
URN: urn:nbn:se:oru:diva-74896DOI: 10.13001/1081-3810.1602ISI: 000331236500001Scopus ID: 2-s2.0-84894423199OAI: oai:DiVA.org:oru-74896DiVA, id: diva2:1332891
Forskningsfinansiär
eSSENCE - An eScience CollaborationSwedish Research Council, A0581501Tilgjengelig fra: 2019-06-28 Laget: 2019-06-28 Sist oppdatert: 2019-09-20bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Dmytryshyn, AndriiKågström, Bo

Søk i DiVA

Av forfatter/redaktør
Dmytryshyn, AndriiKågström, Bo
I samme tidsskrift
The Electronic Journal of Linear Algebra

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 98 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf